`a`
Related Articles
1

Typical points and families of expanding interval mappings

Discrete and Continuous Dynamical Systems  Volume 37, Issue 7, Pages : 4019 - 4034, 2017

Tomas Persson - (email)

 Abstract       References       Full Text      Related Articles

2

On the Smoluchowski-Kramers approximation for SPDEs and its interplay with large deviations and long time behavior

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 33 - 76, 2016

Sandra Cerrai - (email), Mark Freidlin - (email), Michael Salins - (email)

 Abstract       References       Full Text      Related Articles

3

Statistical properties of stochastic 2D Navier-Stokes equations from linear models

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 9, Pages : 2927 - 2947, 2016

Hakima Bessaih - (email), Benedetta Ferrario - (email)

 Abstract       References       Full Text      Related Articles

4

Young towers for product systems

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1465 - 1491, 2015

Stefano Luzzatto - (email), Marks Ruziboev - (email)

 Abstract       References       Full Text      Related Articles

5

Statistical properties of diffeomorphisms with weak invariant manifolds

Discrete and Continuous Dynamical Systems  Volume 36, Issue 1, Pages : 1 - 41, 2015

José F. Alves - (email), Davide Azevedo - (email)

 Abstract       References       Full Text      Related Articles

6

Continuity of the flow of the Benjamin-Bona-Mahony equation on probability measures

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 2905 - 2920, 2015

Anne-Sophie de Suzzoni - (email)

 Abstract       References       Full Text      Related Articles

7

Robust transitivity of maps of the real line

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 1163 - 1177, 2014

Sergio Muñoz - (email)

 Abstract       References       Full Text      Related Articles

8

Smooth stabilizers for measures on the torus

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 43 - 58, 2014

Aaron W. Brown - (email)

 Abstract       References       Full Text      Related Articles

9

Remarks on the approximation of the Navier-Stokes equations via the implicit Euler scheme

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2829 - 2838, 2013

Michele Coti Zelati - (email)

 Abstract       References       Full Text      Related Articles

10

Statistical stability for multi-substitution tiling spaces

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4579 - 4594, 2013

Rui Pacheco - (email), Helder Vilarinho - (email)

 Abstract       References       Full Text      Related Articles

11

Expansion growth, entropy and invariant measures of distal groups and pseudogroups of homeo- and diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4731 - 4742, 2013

Paweł G. Walczak - (email)

 Abstract       References       Full Text      Related Articles

12

Endomorphisms of Sturmian systems and the discrete chair substitution tiling system

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 4173 - 4186, 2013

Jeanette Olli - (email)

 Abstract       References       Full Text      Related Articles

13

A footnote on expanding maps

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3741 - 3751, 2013

Carlangelo Liverani - (email)

 Abstract       References       Full Text      Related Articles

14

On distortion in groups of homeomorphisms

Journal of Modern Dynamics  Volume 5, Issue 3, Pages : 609 - 622, 2011

Światosław R. Gal - (email), Jarek Kędra - (email)

 Abstract       References       Full Text      Related Articles

15

Measures invariant under horospherical subgroups in positive characteristic

Journal of Modern Dynamics  Volume 5, Issue 2, Pages : 237 - 254, 2011

Amir Mohammadi - (email)

 Abstract       References       Full Text      Related Articles

16

Recurrence for random dynamical systems

Discrete and Continuous Dynamical Systems  Volume 30, Issue 1, Pages : 1 - 16, 2011

Philippe Marie - (email), Jérôme Rousseau - (email)

 Abstract       References       Full Text      Related Articles

17

Symbolic extensions and partially hyperbolic diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 29, Issue 4, Pages : 1419 - 1441, 2010

Lorenzo J. Díaz - (email), Todd Fisher - (email)

 Abstract       References       Full Text      Related Articles

18

Measures related to metric complexity

Discrete and Continuous Dynamical Systems  Volume 28, Issue 4, Pages : 1299 - 1309, 2010

Valentin Afraimovich - (email), Lev Glebsky - (email), Rosendo Vazquez - (email)

 Abstract       Full Text      Related Articles

19

Long hitting time, slow decay of correlations and arithmetical properties

Discrete and Continuous Dynamical Systems  Volume 27, Issue 1, Pages : 185 - 204, 2010

Stefano Galatolo - (email), Pietro Peterlongo - (email)

 Abstract       Full Text      Related Articles

20

One-dimensional dynamics in the new millennium

Discrete and Continuous Dynamical Systems  Volume 27, Issue 2, Pages : 557 - 588, 2010

Sebastian van Strien - (email)

 Abstract       Full Text      Related Articles

21

Asymptotic behaviour of the Darcy-Boussinesq system at large Darcy-Prandtl number

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1441 - 1469, 2009

Rana D. Parshad - (email)

 Abstract       Full Text      Related Articles

22

Singular measures of piecewise smooth circle homeomorphisms with two break points

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 381 - 403, 2009

Akhtam Dzhalilov - (email), Isabelle Liousse - (email), Dieter Mayer - (email)

 Abstract       Full Text      Related Articles

23

On measures invariant under diagonalizable actions: the Rank-One case and the general Low-Entropy method

Journal of Modern Dynamics  Volume 2, Issue 1, Pages : 83 - 128, 2007

Manfred Einsiedler - (email), Elon Lindenstrauss - (email)

 Abstract       Full Text      Related Articles      

24

Prequantum chaos: Resonances of the prequantum cat map

Journal of Modern Dynamics  Volume 1, Issue 2, Pages : 255 - 285, 2007

Frédéric Faure - (email)

 Abstract       Full Text      Related Articles

25

Decay of correlations for non-Hölder observables

Discrete and Continuous Dynamical Systems  Volume 16, Issue 1, Pages : 19 - 46, 2006

Vincent Lynch - (email)

 Abstract       Full Text      Related Articles

26

Maximal dissipativity of a class of elliptic degenerate operators in weighted $L^2$ spaces

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 751 - 760, 2006

Giuseppe Da Prato - (email), Alessandra Lunardi - (email)

 Abstract       Full Text      Related Articles

27

A survey of recent results on some statistical features of non-uniformly expanding maps

Discrete and Continuous Dynamical Systems  Volume 15, Issue 1, Pages : 1 - 20, 2006

José F. Alves - (email)

 Abstract       Full Text      Related Articles

28

Some non-hyperbolic systems with strictly non-zero Lyapunov exponents for all invariant measures: Horseshoes with internal tangencies

Discrete and Continuous Dynamical Systems  Volume 15, Issue 1, Pages : 61 - 71, 2006

Yongluo Cao - (email), Stefano Luzzatto - (email), Isabel Rios - (email)

 Abstract       Full Text      Related Articles

29

Asymptotic properties of a TCP model with time-outs

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 543 - 564, 2005

Niclas Carlsson - (email), Göran Högnäs - (email)

 Abstract       Full Text      Related Articles

30

Statistical properties of compact group extensions of hyperbolic flows and their time one maps

Discrete and Continuous Dynamical Systems  Volume 12, Issue 1, Pages : 79 - 96, 2004

Michael Field - (email), Ian Melbourne - (email), Matthew Nicol - (email), Andrei Török - (email)

 Abstract       Full Text      Related Articles

31

Birkhoff cones, symbolic dynamics and spectrum of transfer operators

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 581 - 598, 2004

Frédéric Naud - (email)

 Abstract       Full Text      Related Articles

32

On the parametric dependences of a class of non-linear singular maps

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 2, Pages : 391 - 406, 2004

T. Gilbert - (email), J. R. Dorfman - (email)

 Abstract       Full Text      Related Articles

33

On the dynamics of a class of quadratic polynomial automorphisms of $\mathbb C^3$

Discrete and Continuous Dynamical Systems  Volume 8, Issue 1, Pages : 55 - 67, 2001

Dan Coman - (email)

 Abstract       Full Text      Related Articles

34

Extended gradient systems: Dimension one

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 503 - 518, 2000

Siniša Slijepčević - (email)

 Abstract       Full Text      Related Articles

35

Absolutely continuous invariant measures for piecewise $C^2$ and expanding mappings in higher dimensions

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 451 - 458, 2000

Jiu Ding - (email), Aihui Zhou - (email)

 Abstract       Full Text      Related Articles

36

Statistical properties of piecewise smooth hyperbolic systems in high dimensions

Discrete and Continuous Dynamical Systems  Volume 5, Issue 2, Pages : 425 - 448, 1999

N. Chernov - (email)

 Abstract       Full Text      Related Articles

37

Approximation error for invariant density calculations

Discrete and Continuous Dynamical Systems  Volume 4, Issue 3, Pages : 535 - 557, 1998

Rua Murray - (email)

 Abstract       Full Text      Related Articles

38

Singular continuous spectrum and quantitative rates of weak mixing

Discrete and Continuous Dynamical Systems  Volume 4, Issue 1, Pages : 33 - 42, 1997

Oliver Knill - (email)

 Abstract       Full Text      Related Articles

39

Optimization and majorization of invariant measures

Electronic Research Announcements of the AMS  Volume 13, Issue 0, Pages : 1 - 12,

 Abstract       Full Text      Related Articles

40

Rigidity properties of \zd-actions on tori and solenoids

Electronic Research Announcements of the AMS  Volume 9, Issue 0, Pages : 99 - 110,

 Abstract       Full Text      Related Articles